Small BV solutions of hyperbolic noncooperative differential games

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


The paper is concerned with an n-person differential game in one space dimension. We state conditions for which the system of Hamilton-Jacobi equations for the value functions is strictly hyperbolic. In the positive case, we show that the weak solution of a corresponding system of conservation laws determines an n-tuple of feedback strategies. These yield a Nash equilibrium solution to the noncooperative differential game.

Original languageEnglish (US)
Pages (from-to)194-215
Number of pages22
JournalSIAM Journal on Control and Optimization
Issue number1
StatePublished - 2005

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Small BV solutions of hyperbolic noncooperative differential games'. Together they form a unique fingerprint.

Cite this